Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 280, NWS Springfield, MO

May 31, 2008Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 31, 2008, 10:51 PM CDT for Bourbon County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2008, 10:51 PM CDT (03:51 UTC)
Expired
May 31, 2008, 11:24 PM CDT
In force
33 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Bourbon County, KS

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 31, 9:00 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 010350
SVRSGF
KSC011-010445-
/O.NEW.KSGF.SV.W.0280.080601T0351Z-080601T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1145 PM CDT.

* AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR HIATTVILLE...OR 9 MILES NORTHWEST OF
  ENGLEVALE...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF
  PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
  60 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN BOURBON COUNTY...INCLUDING THE TOWN OF GARLAND.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3781 9462 3770 9462 3768 9463 3768 9494
      3773 9495
TIME...MOT...LOC 0351Z 264DEG 35KT 3766 9481

$$

SCHAUMANN
2 follow-up statements
000 
WWUS53 KSGF 010414
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 PM CDT SAT MAY 31 2008

KSC011-010445-
/O.CON.KSGF.SV.W.0280.000000T0000Z-080601T0445Z/
BOURBON KS-
1114 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN BOURBON COUNTY...

AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 8 MILES EAST OF PAWNEE STATION...OR 9 MILES
NORTHEAST OF ENGLEVALE...MOVING EAST AT 44 MPH. THIS STORM IS CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BOURBON COUNTY.

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3781 9462 3780 9462 3779 9462 3777 9462
      3770 9462 3768 9463 3768 9481 3776 9482
TIME...MOT...LOC 0414Z 266DEG 38KT 3770 9458

$$

SCHAUMANN
000 
WWUS53 KSGF 010424
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 PM CDT SAT MAY 31 2008

KSC011-010434-
/O.CAN.KSGF.SV.W.0280.000000T0000Z-080601T0445Z/
BOURBON KS-
1124 PM CDT SAT MAY 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOURBON COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3781 9462 3780 9462 3779 9462 3777 9462
      3770 9462 3768 9463 3768 9481 3776 9482
TIME...MOT...LOC 0424Z 266DEG 38KT 3770 9445

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:55 PM CDT, 56 minutes earlier.

Area forecast discussion, May 31, 9:55 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT SAT MAY 31 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A TORNADO WATCH HAS BEEN ISSUED FOR EXTREME SOUTHEAST KANSAS AND
MUCH OF SOUTHWEST MISSOURI THROUGH 4 AM.

INTENSE THUNDERSTORMS HAD RAPIDLY DEVELOPED ACROSS SOUTHEAST
KANSAS SINCE 830 PM. STORMS HAVE QUICKLY TAKEN ON SUPERCELLUAR
CHARACTERISTICS WITH FAVORABLE SHEAR ENVIRONMENT. 0-3 KM HELICITY
HAD INCREASED TO NEAR 300 M2/S2 WITH 0-1 KM SHEAR NEAR 20 KTS IN AN
AXIS FROM SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI CLOSER TO A
STALLED BOUNDARY. THE TORNADO THREAT WILL BE ENHANCED IN THIS AREA
FROM CHEROKEE AND BARTON COUNTIES SOUTHEAST INTO NEWTON AND
MCDONALD COUNTIES. LARGE HAIL WILL ALSO BE LIKELY WITHIN THE
PERSISTENT ROTATING STORMS. VERY HEAVY RAINFALL AND FLOODING
WILL ALSO BE LIKELY AS RICH MOISTURE ADVECTS INTO THE AREA.

FOSTER

&&

.DISCUSSION...

MCS REMNANTS MOVED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
THIS MORNING. CONVECTION HAS STARTED TO REDEVELOP OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THIS AFTERNOON AS TEMPERATURES ON THE
WESTERN EDGE OF THE CLOUD SHIELD FROM THIS MORNINGS MCS.
TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY WITH READINGS
STILL IN THE UPPER 60S AT SGF WHICH HAS SPENT MOST OF THE DAY IN
THE CLOUD SHIELD AND RAINFALL TO THE LOWER 80S OVER EASTERN
MISSOURI. SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI
HAVE STARTED TO BREAK OUT OF THE CLOUDS AND TEMPERATURES HAVE SHOT
BACK INTO THE MID TO UPPER 70S. AS A RESULT...STORMS HAVE
INTENSIFIED OVER THE WESTERN CWA AND A FEW WARNINGS HAVE BEEN ISSUED.

THIS AREA WILL LIKELY BE THE FOCAL POINT OF ADDITIONAL CONVECTION
OVER THE NEXT 24 TO 36 HOURS WITH A FRONTAL BOUNDARY SETTING UP
NEARLY STATIONARY ALONG THE MO/AR BORDER AND OVER NORTHERN
OKLAHOMA. ANOTHER MCS IS EXPECTED TO DEVELOP OVER KANSAS TONIGHT
AND TRACK ACROSS SOUTHEAST KANSAS INTO THE SOUTHWEST CORNER OF
MISSOURI LATE TONIGHT INTO SUNDAY MORNING...SIMILAR TO LAST NIGHT
INTO THIS MORNING. WILL BE ISSUING A FLASH FLOOD WATCH FOR THIS
SOUTHWESTERN CORNER OF THE CWA FOR LATE THIS AFTERNOON THROUGH
SUNDAY AFTERNOON TO ACCOUNT FOR THE ADDITIONAL HEAVY RAIN
POTENTIAL OVER THESE SAME LOCATIONS.

CONVECTIVE CHANCES WILL LIKELY CONTINUE SUNDAY NIGHT INTO MONDAY
BEFORE THE FRONT BEGINS TO RETREAT BACK TO THE NORTHEAST. THE LOW
LEVEL JET WILL REMAIN ACTIVE ESPECIALLY DURING THE NIGHTTIME HOURS
INTO SOUTHEAST KANSAS AND WESTERN MISSOURI...AND THESE AREAS WILL
LIKELY RECEIVE THE MAJORITY OF THE HEAVY RAIN.

ANOTHER STRONG SYSTEM LOOKS TO AFFECT THE REGION LATER IN THE WEEK
TOWARDS THURSDAY NIGHT AND FRIDAY AND WILL BRING THE NEXT
SIGNIFICANT CHANCE AT PRECIPITATION AFTER THIS INITIAL SYSTEM
EVENTUALLY MOVES OUT.

&&

.AVIATION...

VFR CEILINGS WILL PREVAIL THIS EVENING WITH THUNDERSTORMS
INCREASING DURING THE NIGHT. THE STORMS WILL BRING THE POTENTIAL
FOR STRONG WINDS AS WELL AS IFR CONDITIONS. MVFR CEILINGS AND
VISIBILITIES MAY DEVELOP OVERNIGHT INTO SUNDAY MORNING.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ077-088-089-093-
     094-101-102.

KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 31, 8:15 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SAT MAY 31 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
815 PM CDT SAT MAY 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
  HAIL TO THE SIZE OF GOLF BALLS.
  DAMAGING WINDS IN EXCESS OF 60 MPH.
  HEAVY RAINFALL AND LOCALIZED FLOODING.
  AND POSSIBLY ISOLATED TORNADOES.

 AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL
 MISSOURI...OR MAINLY NORTH OF A STOCKTON TO HOUSTON LINE THIS
 EVENING.

 ANOTHER COMPLEX OF STORMS WILL AFFECT SOUTHEAST KANSAS AND
 SOUTHWEST MISSOURI...OR MAINLY SOUTH OF A FORT SCOTT KANSAS
 HARTVILLE MISSOURI LINE FROM LATE EVENING INTO THE OVERNIGHT.

 DISCUSSION:

 SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF
 CENTRAL MISSOURI. INSTABILITY WILL BE LIMITED IN THIS AREA AND
 THE RISK OF SEVERE WEATHER IS LOW.

 THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST KANSAS AND NORTHERN
 OKLAHOMA...AND PUSH INTO SOUTHWEST MISSOURI LATE TONIGHT AND
 SUNDAY MORNING. THESE STORMS WILL AFFECT AREAS MAINLY SOUTH OF A
 LINE FROM FORT SCOTT KANSAS TO HARTVILLE MISSOURI. LARGE
 HAIL...DAMAGING WINDS AND LOCALIZED FLOODING WILL BE POSSIBLE
 WITH THESE STORMS. THE POSSIBILITY OF AN ISOLATED TORNADO CANNOT
 BE RULED ACROSS FAR SOUTHWEST MISSOURI AND EXTREME SOUTHEAST
 KANSAS CLOSE TO A STALLED FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING ACROSS SOUTHERN
MISSOURI. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS
CENTRAL KANSAS...WHICH MAY SPREAD EASTWARD INTO EXTREME SOUTHEAST
KANSAS AND SOUTHWESTERN MISSOURI ON SUNDAY. SEVERE STORMS WITH
LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

CHANCES FOR THUNDERSTORMS WILL PERSIST THROUGH MONDAY AS A
FRONTAL BOUNDARY LINGERS NEAR THE AREA AND SEVERAL UPPER LEVEL
DISTURBANCES MOVE ACROSS THE REGION.

THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE LIKELY ACROSS EXTREME  SOUTHEAST
 KANSAS INTO SOUTHWEST MISSOURI LATE TONIGHT AFTER 10 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, May 31, 5:33 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     5 E RICHARDS            37.90N  94.47W
05/31/2008                   VERNON             MO   EMERGENCY MNGR

            TREES BLOWN DOWN.

&&

LINDENBERG
Special weather statement, May 31, 6:31 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT SAT MAY 31 2008

MOZ066-010015-
VERNON MO-
631 PM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN VERNON COUNTY UNTIL 715
PM CDT...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RICH HILL...MOVING EAST AT 43 MPH.

THIS STORM WILL BE NEAR...
  SCHELL CITY BY 650 PM CDT.

THE TOWN OF HARWOOD IS IN THE PATH OF THIS STORM.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

SCHAUMANN
Local storm report, May 31, 7:22 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             3 W SCHELL CITY         38.02N  94.17W
05/31/2008  E1.00 INCH       VERNON             MO   PUBLIC

&&

KARDELL
Local storm report, May 31, 9:45 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT SAT MAY 31 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0942 PM     FUNNEL CLOUD     2 W LIBERAL             37.56N  94.56W
05/31/2008                   BARTON             MO   EMERGENCY MNGR

            SPOTTERS REPORTED WEDGE SHAPED FUNNEL CLOUD

&&

KARDELL
Local storm report, May 31, 10:08 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             4 S FARLINGTON          37.56N 94.83W
05/31/2008  E1.00 INCH       CRAWFORD           KS   LAW ENFORCEMENT

&&

SRUNNELS
Local storm report, May 31, 10:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FUNNEL CLOUD     2 S IANTHA              37.49N 94.40W
05/31/2008                   BARTON             MO   EMERGENCY MNGR

            SPOTTERS LOCATED AT THE INTERSECTION OF 160 AND W AND O
            HIGHWAYS REPORTING FUNNEL CLOUD VISIBLE IN LIGHTNING.
            SPOTTERS ARE ALSO REPORTING QUARTER SIZE HAIL AT THAT
            LOCATION.

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:43 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford62 min
May 31, 8:59 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford65 min
May 31, 9:15 PM CDTTornado WarningSGFCrawford45 min
May 31, 10:06 PM CDTSevere Thunderstorm WarningSGFCrawford39 min
May 31, 10:21 PM CDTFlash Flood WarningSGFBourbon, Crawford6 hr
May 31, 10:21 PM CDTSevere Thunderstorm WarningSGFCrawford54 min
May 31, 11:12 PM CDTSevere Thunderstorm WarningSGFCrawford28 min
Jun 1, 12:52 AM CDTSevere Thunderstorm WarningSGFBourbon53 min
Jun 1, 3:54 AM CDTAreal Flood WarningSGFBourbon, Crawford14 hr
Jun 1, 8:06 AM CDTRiver Flood WarningSGFBourbon7 hr
Jun 1, 10:57 AM CDTSevere Thunderstorm WarningSGFCherokee63 min
Jun 1, 11:08 AM CDTFlash Flood WarningSGFCherokee4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.